It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-25-2000, 10:29 AM   #1
Newbie
 
Join Date: Nov 2000
Location: Boise, ID
Posts: 1
dania HB User
celexa side effects

Just starting taking celexa 4 days ago -- 20mg was really spacing me out, so cut dosage to 10mg.Am still feeling spacy for first 3-4 hours. Emotionally,though,am feeling better already.....questions: 1)is it possible to feel better so soon,or am I just imagining things??? 2) will these side effects dissipate soon -- I don't think I like feeling this way every morning??? thanks

 
Old 11-25-2000, 12:49 PM   #2
Newbie
 
Join Date: Nov 2000
Posts: 6
Beebs HB User
Re: celexa side effects

Yes, I felt better within a week, and I also had the spaciness for several days and it went away after awhile. Someone posted on the other board that it was a good sign if you felt better quckly (within a week or so) because it meant the drug was targeting the right areas. Glad you're feeling better. I found taking the medication at the evening meal was best for the spaciness til it went away.

 
Sponsors Lightbulb
   
Old 11-27-2000, 06:14 AM   #3
Member
(female)
 
Join Date: Dec 2006
Posts: 55
Blueeyes HB User
Re: celexa side effects

I too was feeling better within a week of starting Celexa. (I'm completely off of it now.)

I didn't have any side effects other than feeling a little more tired than when I wasn't taking the medication. I guess that could be translated into feeling "spacey" too. I just kind of went with the flow because overall I felt much better.

Good luck to you. Please stick with the medication for at least two months before you decide whether or not to switch. Eventhough it feels like it's working quickly, if you give it some time, your body may adjust to the side effects.

 
Old 12-01-2000, 08:25 PM   #4
Newbie
 
Join Date: Nov 2000
Location: Boise, ID
Posts: 1
dania HB User
Re: celexa side effects

thanks to all who responded ---- after day 5,I no longer had those "spacy" side effects from the celexa.....am feeling pretty good, and have stopped snacking all day long and drinking 3 glasses of wine a night just to help me cope...(lost 5 lbs so far!!!) here's hoping celexa does the trick!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Celexa-side effects digmusic Depression 5 02-28-2010 03:22 PM
Celexa Side Effects + Question about Serotonin tiffanyhope12 Panic Disorders 7 02-10-2010 06:29 PM
Celexa vs. Lexapro hamstachick Anxiety 2 01-16-2010 06:50 AM
Celexa? Tyffica Depression 7 02-13-2008 09:07 PM
Newbie...OCD...Celexa...scared lostsoul12 Obsessive Compulsive Disorder (OCD) 1 10-09-2007 11:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!